MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) EXTENSION, 60CM; SCS EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) EXTENSION, 60CM; SCS EXTENSION
Model Number 3386
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported that the when the patient moved her head the extensions were tugging on the ipg site.As such, surgical intervention took place on (b)(6) 2026 wherein the physician loosened up the extensions at the ipg site to address the issue.Reportedly, issue was resolved post op.

Brand Name
EXTENSION, 60CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24729135
Report Number3006705815-2026-01951
Device Sequence Number16018638
Product Code LGW
UDI-Device Identifier05414734402330
UDI-Public(01)05414734402330(10)A000155000(17)260314
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model Number3386
Device Catalogue Number3386
Device Lot NumberA000155000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale
Patient Weight109 KG